MAUDE Adverse Event Report: TOTAL JOINT ORTHOPEDICS, INC. Klassic Femur; Femoral Implant

TOTAL JOINT ORTHOPEDICS, INC. Klassic Femur; Femoral Implant
Catalog Number 5105.06.000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No correction is required.This is the second occurrence of implant loosening for a cr femur (rga 1771).The occurrence of implants loosening will continue to be monitored.This lot of femurs had a quantity of 52 and all have been consumed with no other reports of loosening.
 
Event or Problem Description
Patient underwent revision total knee arthroplasty due to loosening of femoral implant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No correction is required.This is the second occurrence of implant loosening for a cr femur (rga 1771).The occurrence of implants loosening will continue to be monitored.This lot of femurs had a quantity of 52 and all have been consumed with no other reports of loosening.This mdr is being submitted as a part of correcting initial mdr based on mdr reporting process, and fda adverse event reporting requirement.Device performance and/or risk profile are not impacted.

Brand Name
Klassic Femur
Common Device Name
Femoral Implant
Manufacturer (Section D)
TOTAL JOINT ORTHOPEDICS, INC.
1567 east stratford avenue
salt lake city UT 84106
Manufacturer Contact
kaisa cardall
1567 e stratford ave
salt lake city, UT 84106
+1(801)486-6070
MDR Report Key24926382
Report Number3008544874-2026-00003
Device Sequence Number5180794
Product Code JWH
UDI-Device Identifier00814703016684
UDI-Public00814703016684
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153310
Number of Events Summarized2
Summary Report (Y/N)Y
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5105.06.000
Device Lot Number55687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown